RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 1, Pages 37–45 (Mi faa1248)  

This article is cited in 3 scientific papers (total in 3 papers)

Characters of typical irreducible finite-dimensional $\mathfrak{q}(n)$-modules

I. B. Penkov


Full text: PDF file (1143 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:1, 30–37

Bibliographic databases:

UDC: 519.46
Received: 23.04.1985

Citation: I. B. Penkov, “Characters of typical irreducible finite-dimensional $\mathfrak{q}(n)$-modules”, Funktsional. Anal. i Prilozhen., 20:1 (1986), 37–45; Funct. Anal. Appl., 20:1 (1986), 30–37

Citation in format AMSBIB
\Bibitem{Pen86}
\by I.~B.~Penkov
\paper Characters of typical irreducible finite-dimensional $\mathfrak{q}(n)$-modules
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 1
\pages 37--45
\mathnet{http://mi.mathnet.ru/faa1248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=831047}
\zmath{https://zbmath.org/?q=an:0595.17003}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 1
\pages 30--37
\crossref{https://doi.org/10.1007/BF01077312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E405500005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1248
  • http://mi.mathnet.ru/eng/faa/v20/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergeev, A, “An analog of the classical invariant theory for Lie superalgebras”, Michigan Mathematical Journal, 49:1 (2001), 113  crossref  isi
    2. Frisk, A, “Typical blocks of the category O for the queer Lie superalgebra”, Journal of Algebra and Its Applications, 6:5 (2007), 731  crossref  isi
    3. T. A. Grigorev, M. L. Nazarov, “Analog formuly Perelomova–Popova dlya superalgebry Li $\mathfrak{q}(N)$”, Funkts. analiz i ego pril., 53:4 (2019), 79–84  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:213
    Full text:86
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020